A stochastic sewing lemma and applications

Lê, K orcid.org/0000-0002-7654-7139 (2020) A stochastic sewing lemma and applications. Electronic Journal of Probability, 25 (38). pp. 1-55. ISSN 1083-6489



Copyright, Publisher and Additional Information: © 2023 Project Euclid. This is an open access article published under the terms of the Creative Commons Attribution License (CC-BY 4.0), which permits unrestricted use, distribution and reproduction in any medium, provided the original work is properly cited.
Keywords: sewing lemma; Doob-Meyer decomposition; rough paths; regularization by noise; stochastic differential equations; fractional Brownian motion; additive functional; chaos expansion
  • Accepted: 6 March 2020
  • Published (online): 31 March 2020
  • Published: 31 March 2020
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Statistics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 26 May 2023 15:46
Last Modified: 26 May 2023 15:46
Status: Published
Publisher: Institute of Mathematical Statistics
Identification Number: https://doi.org/10.1214/20-EJP442